# SDR SWAA070025

- Difficulty date: January 3, 2007
- Submitted: January 4, 2007
- Operation: Air carrier
- Aircraft: N625SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27701
- Aircraft time: 36,129 hours, 30,248 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101331108
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY EXIT LIGHT LENS FELL OFF.  REMOVED AND REPLACED LIGHT LENS PER MM.
